RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 123, Number 1, Pages 9–12 (Mi dan42338)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

General solutions of differential-difference equations with constant coefficients

M. S. Agranovich

Lomonosov Moscow State University

Full text: PDF file (509 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 24.06.1958

Citation: M. S. Agranovich, “General solutions of differential-difference equations with constant coefficients”, Dokl. Akad. Nauk SSSR, 123:1 (1958), 9–12

Citation in format AMSBIB
\Bibitem{Agr58}
\by M.~S.~Agranovich
\paper General solutions of differential-difference equations with constant coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 123
\issue 1
\pages 9--12
\mathnet{http://mi.mathnet.ru/dan42338}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0104886}
\zmath{https://zbmath.org/?q=an:0087.29804}


Linking options:
  • http://mi.mathnet.ru/eng/dan42338
  • http://mi.mathnet.ru/eng/dan/v123/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Myshkis, L. È. Èl'sgol'ts, “Some results and problems in the theory of differential equations”, Russian Math. Surveys, 22:2 (1967), 19–57  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:34
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020